# SDR DXTA2025061703915

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR IS VERY STIFF TO MANIPULATE.  UPON GETTING OUT OF PLANE, NOTICED THE OUTSIDE HANDLE DOES NOT MATCH THE POSITION OF THE INSIDE HANDLE. IT IS IN STOWED CENTER POSITION WHILE THE OUTSIDE HANDLE IS POINTING DOWNWARD IN THE OPEN POSITION CORRECTIVE ACTION: LUBRICATED CABIN DOOR HANDLE IAW 560XL AMM 12-20-52 OPS CHECK GOOD
